# SDR DXTA200701909

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 7,441 hours, 4,547 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

2 ABORTED TAKE OFFS IN WEST PALM BEACH  NR 1.  WE GOT 2 CHIMES BUT NO CAS MESSAGE NR 2 POWER UPSTABLIZE, BRAKES RELEASE, STARTED TO ROLL THE NO TAKEOFF CASS AND CHIMES.  THE MESSAGE MM FUEL-WE HAD (3700) ON BOARD. A/C, NO PROBLEMS FOUND, PERFORMED POWER RUNS, ALL OK. SYSTEM OPS OK IAW CE750 MM 31-52-00
